# SDR 2004FA0000386

- Difficulty date: April 5, 2004
- Submitted: April 9, 2004
- Operation: General aviation
- Aircraft: N738QV
- Make and model: Cessna TR182
- Aircraft serial: R18200955
- Aircraft time: 1,200 hours
- Engine: Lyc O540L3C5
- Engine time: 1,200 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 22540122
- Condition: Fractured
- Location: Engine
- Part time: 1,200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLT AT 7,500 FT. VFR, AIRCRAFT WOULD NOT MAINTAIN 25 INCHES MP. MP DROPPED TO 23 INCHES AFTER APPROX. 15 MIN. MP DROPPED ABRUPTLY TO 18.5 INCHES MP MADE EMERGENCY DESCENT & UNSCHEDULING LANDING AT VNX WITHIN 3 MINUTES OF POWER LOSS. UPON EXAMINATION, FOUND EXHAUST STACK ASSY COMPLETELY FRACTURED, FULL CIRCUMFERANCE OF PIPE AROUND BASE OF FLANGE. ADDITIONALLY, FOUND COMPLETE CIRCUMFERAL FRACTURE OF CROSSOVER AT THE WYE INTERSECTION DOWNSTREAM OF WASTEGATE. ADDITIONAL HEAT DAMAGE TO EGT PROBE AND WIRING, & LANDING LIGHT & WIRING.  DUE TO THE DESIGN OF THIS SYSTEM, & AFTER READING NTSB REPORT CHI02LA218.  RECOMMEND AN AD BE ISSUED.
